# SDR SWAA2020050433193

- Difficulty date: March 19, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Rusted
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE AT AT FWD GALLEY AREA / REPLACED HARDWARE AND PLATE ASSY ADAPTER FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET AT FWD GALLEY AREA AND PERFORMED A GENERAL VISUAL INSPECTION AND NOT FOUND CORROSION IAW B737-700 AMM 25-66-02-400-801 STEP 3D(1)(A) AND 30(1)(B)
